Alert archive / Florida / Small Craft Advisories in 2020
Small Craft Advisory 63, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 23, 2020, 3:29 PM EST. It took effect at Dec 25, 2020, 1:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2020, 3:29 PM EST (20:29 UTC)
- In effect from
- Dec 25, 2020, 1:00 PM EST
- Expired
- Dec 26, 2020, 4:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
415 WHUS72 KMLB 232029 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 329 PM EST Wed Dec 23 2020 AMZ570-572-241030- /O.NEW.KMLB.SC.Y.0062.201224T1500Z-201225T0000Z/ /O.NEW.KMLB.GL.A.0007.201225T0000Z-201225T0900Z/ /O.NEW.KMLB.SC.Y.0063.201225T0900Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 329 PM EST Wed Dec 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY... * WHAT...For the first Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet expected. For the Gale Watch, southwest to west winds 25 to 30 kt with gusts up to 35 kt and seas 5 to 8 feet possible. For the second Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Small Craft Advisory, from 10 AM to 7 PM EST Thursday. For the Small Craft Advisory, from 4 AM to 4 PM EST Friday. For the Gale Watch, from Thursday evening through late Thursday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, and/or secure the vessel for possible gale conditions. && $$ AMZ575-241030- /O.NEW.KMLB.SC.Y.0062.201224T1500Z-201225T2100Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 329 PM EST Wed Dec 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 PM EST FRIDAY... * WHAT...South winds 20 to 25 kt with gusts up to 30 kt becoming west to northwest Thursday night into Friday. Seas 7 to 10 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 10 AM Thursday to 4 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ550-552-555-241030- /O.NEW.KMLB.SC.Y.0062.201225T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 329 PM EST Wed Dec 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 PM EST FRIDAY... * WHAT...West winds 20 to 25 kt with gusts up to 30 kt becoming northwest into Friday. Seas 4 to 6 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...From 7 PM Thursday to 4 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
5 follow-up statements
442 WHUS72 KMLB 240910 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 410 AM EST Thu Dec 24 2020 AMZ570-572-251200- /O.CON.KMLB.SC.Y.0062.201224T1500Z-201225T0000Z/ /O.UPG.KMLB.GL.A.0007.201225T0000Z-201225T0900Z/ /O.NEW.KMLB.GL.W.0010.201225T0000Z-201225T0900Z/ /O.EXT.KMLB.SC.Y.0063.201225T0900Z-201226T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 410 AM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM FRIDAY TO 4 AM EST SATURDAY... * WHAT...For the Gale Warning, west winds 25 to 30 knots with frequent gusts over 35 knots and seas 6 to 8 feet expected. For the first Small Craft Advisory, south winds 20 to 25 knots with gusts up to 35 knots and seas 5 to 7 feet expected. For the second Small Craft Advisory, northwest winds 15 to 25 knots with gusts up to 35 knots and seas 7 to 10 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Gale Warning, from 7 PM this evening to 4 AM EST Friday. For the Small Craft Advisory, from 10 AM this morning to 7 PM EST this evening. For the Small Craft Advisory, from 4 AM Friday to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ575-251200- /O.EXT.KMLB.SC.Y.0062.201224T1500Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 410 AM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SATURDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots becoming west to northwest Thursday night into Friday. Seas 7 to 10 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 10 AM this morning to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-251200- /O.EXT.KMLB.SC.Y.0062.201225T0000Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 410 AM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST SATURDAY... * WHAT...West winds 20 to 25 knots with gusts up to 30 knots becoming northwest into Friday. Seas 4 to 6 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...From 7 PM this evening to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ550-552-251200- /O.CON.KMLB.SC.Y.0062.201225T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 410 AM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST FRIDAY... * WHAT...West winds 20 to 25 kt with gusts up to 30 knots becoming northwest into Friday. Seas 4 to 6 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...From 7 PM Thursday to 4 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
762 WHUS72 KMLB 250231 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 931 PM EST Thu Dec 24 2020 AMZ570-572-252100- /O.CON.KMLB.GL.W.0010.000000T0000Z-201225T0900Z/ /O.CON.KMLB.SC.Y.0063.201225T0900Z-201226T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 931 PM EST Thu Dec 24 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 4 AM EST SATURDAY... * WHAT...For the Gale Warning, west winds around 25 kt with gusts up to 35 kt and seas 6 to 9 feet. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, until 4 AM EST Friday. For the Small Craft Advisory, from 4 AM Friday to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ550-552-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 931 PM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 4 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-575-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 931 PM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet over the Gulf Stream. Seas 5 to 6 feet near shore. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
437 WHUS72 KMLB 250820 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 320 AM EST Fri Dec 25 2020 AMZ570-572-252100- /O.EXT.KMLB.GL.W.0010.000000T0000Z-201225T1500Z/ /O.EXT.KMLB.SC.Y.0063.201225T1500Z-201226T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 320 AM EST Fri Dec 25 2020 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SATURDAY... * WHAT...For the Gale Warning, northwest winds around 20 to 25 kt with gusts up to 35 kt and seas 6 to 10 feet. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 10 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, until 10 AM EST this morning. For the Small Craft Advisory, from 10 AM this morning to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ550-552-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 320 AM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 4 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-575-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 320 AM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet over the Gulf Stream. Seas 5 to 7 feet near shore. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
777 WHUS72 KMLB 251427 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 927 AM EST Fri Dec 25 2020 AMZ570-572-260900- /O.EXT.KMLB.GL.W.0010.000000T0000Z-201225T1800Z/ /O.EXT.KMLB.SC.Y.0063.201225T1800Z-201226T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 927 AM EST Fri Dec 25 2020 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, until 1 PM EST this afternoon. For the Small Craft Advisory, from 1 PM this afternoon to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ550-552-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 927 AM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-575-260900- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 927 AM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
154 WHUS72 KMLB 252041 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 341 PM EST Fri Dec 25 2020 AMZ550-552-252145- /O.EXP.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 341 PM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... However, small craft should exercise caution for northwest winds 15 to 20 knots and seas up to 4 to 6 feet into tonight. $$ AMZ555-575-260900- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 341 PM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ570-572-260900- /O.CON.KMLB.SC.Y.0063.000000T0000Z-201226T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 341 PM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 9:38 AM EST, 5 hours 51 minutes earlier.
Area forecast discussion, Dec 23, 9:38 AM EST, 5 hours 51 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 938 AM EST Wed Dec 23 2020 .UPDATE... Forecast is pretty much on track, only made a few slight adjustments to the PoPs for this evening and updated the sky cover. Current temperatures were a little cooler than what we were forecasting, but now that the wind finally veered onshore, the max temperatures for this afternoon are reasonable. Surface high located over NC/VA will shift northeast this morning, with a deepening low over the Great Plains sliding east towards the Midwest. As this low deepens, it will drag a strong cold front across the MS Valley and central Gulf Coast today. Rain chances for most of the day are negligible, however, there is a slight chance of showers over the waters and along the coast of Treasure Coast this evening and into the overnight hours. Winds are easterly and will continue to veer to the southeast by this afternoon and evening, with speeds around 5-10 mph. Today's forecast high temperatures are in the mid to upper 70s across the area under partly cloudy skies. Overnight lows will drop to the upper 50s and low 60s, except across the coast of Martin and St. Lucie counties, where lows will reach in the mid to upper 60s. && .Aviation... VFR conditions through the TAF period. Winds have veered onshore, with winds expected to continue to veer to the SE this afternoon and evening. Wind speeds are expected to increase this afternoon to 5-10 KT before dropping back to 5 KT or below overnight. Signal for vis reductions from patchy fog development is stronger in 24 hours, will likely include it in the afternoon package, but right now will keep it out of the morning package. && .Marine... Winds have finally veered onshore. Current Buoy 41009 observations shows seas are around 3 ft with winds E around 10 KT. Adjusted the seas to reflect that observation, since it was a little lower than what we were forecasting. One final day of generally good boating conditions ahead of a very strong cold front late Thursday. Winds will be easterly this morning, before veering SE this afternoon and evening, with speeds remaining less than 15 knots through sunset. This evening, as the front approaches from the west, winds will increase slightly to cautionary criteria. Seas of 3-4 ft will build up to 5 ft in the offshore zones accompanying the wind increase. There is a slight chance of showers in the waters this evening and through the overnight hours. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 60 80 37 / 0 10 60 60 MCO 76 59 80 40 / 0 10 60 60 MLB 75 63 80 41 / 0 10 50 70 VRB 75 64 82 44 / 0 20 40 60 LEE 76 59 78 39 / 0 0 70 60 SFB 76 59 81 39 / 0 10 60 60 ORL 76 60 81 42 / 0 10 60 60 FPR 75 64 81 44 / 0 20 40 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Watson/Weitlich
Hazardous weather outlook, Dec 23, 4:26 AM EST, 11 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 426 AM EST Wed Dec 23 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-240000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 426 AM EST Wed Dec 23 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... A long period swell will produce a high risk of dangerous rip currents at all east central FL beaches today, with the highest threat during the hours surrounding low tide which will be through the late morning and again this evening. Large breaking waves are also possible today. Entering the surf is not advised. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A strong cold front will push through central FL Thursday afternoon and overnight, accompanied by a fast moving band of showers and thunderstorms. Strong to severe storms will be possible with this band, leading to wind gusts up to 50-60 mph, frequent lightning, and heavy rain. Behind the front, significantly colder air is expected to enter the area beginning Friday morning, with freezing temperatures possible on Saturday morning north of I-4. Temperatures Saturday morning will be in the low 30s across the north and mid 30s elsewhere, with patchy frost possible. Winds will increase ahead of the front on Thursday, continuing upward behind the front, leading to the development of hazardous marine conditions which will last through Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Smith
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 3:34 AM EST | Rip Current Statement | MLB | Volusia | 15 hr |
| Dec 23, 3:29 PM EST | Gale Watch | MLB | 13 hr | |
| Dec 23, 3:29 PM EST | Small Craft Advisory | MLB | 61 hr |
Nearby
Small Craft Advisories in Florida, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.